Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Linear operators
that preserve maximal column ranks
of nonnegative integer matrices


Author: Seok-zun Song
Journal: Proc. Amer. Math. Soc. 126 (1998), 2205-2211
MSC (1991): Primary 15A36, 15A03, 15A04
MathSciNet review: 1443409
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The maximal column rank of an $m$ by $n$ matrix over a semiring is the maximal number of the columns of $A$ which are linearly independent. We characterize the linear operators which preserve the maximal column ranks of nonnegative integer matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 15A36, 15A03, 15A04

Retrieve articles in all journals with MSC (1991): 15A36, 15A03, 15A04


Additional Information

Seok-zun Song
Affiliation: Department of Mathematics, Cheju National University, Cheju 690-756, Republic of Korea
Email: szsong@cheju.cheju.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04308-1
PII: S 0002-9939(98)04308-1
Keywords: Maximal column rank, linear operator
Received by editor(s): June 4, 1996
Received by editor(s) in revised form: January 6, 1997
Additional Notes: The author wishes to acknowledge the financial support of the Korea Research Foundation made in the program year of 1997
Communicated by: Lance W. Small
Article copyright: © Copyright 1998 American Mathematical Society